# SDR SWIA200616389

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,327 hours, 7,183 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX586888
- Condition: Leaking
- Location: Hyd System
- Part time: 447 hours, 383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESSURE CAUTION MESSAGE ILLUMINATED IN FLIGHT.  TIGHTENED LOOSE B-NUT ON NR 2 HYDRAULIC FILTER MANIFOLD.  REPLACED NR 2 HYDRAULIC EDP IAW  MM ATA CHPT 29-11-01 AND SERVICED IAW MM 12-12-29.  OPERATIONAL CHECK GOOD.
